# SDR DALA107726306

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 87,450 hours, 10,947 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK AND DOOR NR 5 CREW REST SHEAR BEAM MODIFICATION FOUND SHORT EDGE MARGIN ON SHEAR WEB AND STIFFENER. REPAIRED IAW ERA 480413-14AD.
